# SDR CA960703032

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2760 · Drag Control System
- Part: Bolt
- Part number: MS2467715
- Condition: Broken
- Location: Flight Spoiler
- Component: 659603
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) TWO BOLTS HAD HEAD SHEARED OFF FROM THE COVER OF THE FLIGHT SPOILER UNLOAD VALVE. THIS ALLOWED HYDRAULIC FLUID TO LEAK FROM #2 SYSTEM COMPLETELY DRAINING HYDRAULIC SYSTEM.
